Ask Health Experts and Get Answers to Your Health Question ASAP
He needs to maintain a constant level in the system. This extra dosage has caused a spike but it will return to the new level he is to maintain. He should not skip the dosage but be VERY sure he does not take extra since seizures as he has found out are the number one problem with overdose.
What is the half-life of this medication? I believe he normally takes it in the morning and it is evening now.
The half-life is about 16 hours but if he misses a dosage he will drop and then try to reestablish the level by taking th dose the following day. It is best to go back to the regular schedule and the little active that was from the overdose will resolve and the new dosage will maintain this new level the doctor has set.
At 300mg /day.
Well, he has already past the 16 hours since he took the second (extra) dose yesterday. He normally takes this medication in the morning. Should he take a dose now or wait until the morning?
He should take the dosage in the morning and then on a regular schedule after that every day.
Thank you very much!
Thanks for your prompt professional responses. Customer/p>